Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been on accutane for one month now, and towards the end of my third week i got the worst IB i have ever seen in my life, my chin was covered in so many zits it was almost like a rash.... Well luckily i went to my derm before it got too out of hand and she gave me a steroid cream which worked amazingly and stopped the ib dead in its tracks.... but due to ipledge issues, i had to wait a week to get my next round of accutane.... And now I'm afraid to take it again! I dont want what happened to my face to start all over again.... I have mild/moderate but very persistant acne, and was considering to deliberaltely take a lower dosage (maybe like 20 mg or 40 mgs instead of my 60mgs) to prevent the disaster which took over my chin... any thoughts? Should i stay with 60 mgs, and pray to god that i dont get another disasterous breakout :pray:. Or should I play it safe and start off slow this time? I've heard that low dosage of tane can be just as effective for people with moderate or mild cases of acne, and can be less damaging, so maybe my skin wont react as negatively?

Share this post


Link to post
Share on other sites

isnt it upto ur derm as to how much she would prescribe to u....

i had mild/moderate acne....mainly whiteheads...and ive been on 20mg/day for 6 months...im gonna be on it for another 100 days.....

i'll pray u dont have an IB...

tc

Share this post


Link to post
Share on other sites

Unfortunately it sucks, but the IB often means the drug is working. Keep the end in mind as you take Accutane!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×